# SDR FDEA202406260870

- Difficulty date: June 26, 2024
- Submitted: June 26, 2024
- Operation: Air carrier
- Aircraft: N185FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 63116
- Aircraft time: 6,720 hours, 3,362 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE SKIN CRACKED APPROX 1" LOCATED 10"  FWD OF BS 1654.5 AND OTBD OF S36L.  COMPLIED WITH E.A. # H-5310-T0379685 PT 11808.  TITLE - FUSELAGE - MAINFRAME - REPAIRS DUE TO  CONTAINER STRIKE, FUSELAGE SKIN, ST 1629-1702, S-36L TO S-36R AND STA 1678 FRAME.
